Alert archive / California / Gale Watches in 2009
Gale Watch 32, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Nov 26, 2009, 3:08 AM PST. It took effect at Nov 27, 2009, 3:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 26, 2009, 3:08 AM PST (11:08 UTC)
- In effect from
- Nov 27, 2009, 3:00 AM PST
- Expired
- Nov 26, 2009, 2:33 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
735 WHUS76 KEKA 261108 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PST THU NOV 26 2009 PZZ475-262330- /O.EXT.KEKA.SC.Y.0065.000000T0000Z-091127T1100Z/ /O.NEW.KEKA.GL.W.0084.091127T1100Z-091129T1100Z/ /O.NEW.KEKA.SE.W.0037.091127T1100Z-091129T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PST THU NOV 26 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM PST SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST FRIDAY. NORTH WINDS WILL INCREASE EARLY FRIDAY MORNING TO 30 TO 35 KT AS HIGH PRESSURE BUILDS IN BEHIND A FRONT. GUSTS COULD APPROACH 45 KT FRIDAY NIGHT. THE INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES REACHING HEIGHTS OF 10 TO 12 FT BY FRIDAY AFTERNOON. WINDS WILL DECREASE AND SEAS WILL SUBSIDE EARLY SUNDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-262330- /O.EXT.KEKA.SC.Y.0065.000000T0000Z-091127T1100Z/ /O.NEW.KEKA.GL.A.0032.091127T1100Z-091128T1100Z/ /O.NEW.KEKA.SE.A.0027.091127T1100Z-091128T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PST THU NOV 26 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... ...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST FRIDAY. NORTH WINDS WILL INCREASE EARLY FRIDAY MORNING TO 25 TO 30 AS HIGH PRESSURE BUILDS IN BEHIND A FRONT. SOME GUSTS COULD APPROACH 40 KT. THE INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES POSSIBLY REACHING HEIGHTS OF 9 TO 10 FT BY FRIDAY AFTERNOON. WINDS WILL DECREASE AND SEAS WILL SUBSIDE EARLY SATURDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-262330- /O.CON.KEKA.SC.Y.0065.000000T0000Z-091201T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 AM PST THU NOV 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
031 WHUS76 KEKA 262233 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PST THU NOV 26 2009 PZZ470-270645- /O.CAN.KEKA.SC.Y.0065.000000T0000Z-091127T1100Z/ /O.UPG.KEKA.GL.A.0032.091127T1100Z-091128T1100Z/ /O.UPG.KEKA.SE.A.0027.091127T1100Z-091128T1100Z/ /O.EXB.KEKA.GL.W.0084.091127T1600Z-091128T0800Z/ /O.EXB.KEKA.SE.W.0037.091127T1800Z-091128T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 233 PM PST THU NOV 26 2009 ...GALE WARNING IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT PST FRIDAY NIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 AM FRIDAY TO 1 AM PST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... NORTH WINDS WILL INCREASE EARLY FRIDAY MORNING TO 25 TO 30 KT AS HIGH PRESSURE BUILDS IN BEHIND A FRONT. SOME GUSTS COULD APPROACH 40 KT. THE INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES POSSIBLY REACHING HEIGHTS OF 14 FT BY FRIDAY AFTERNOON. WINDS WILL DECREASE AND SEAS WILL SUBSIDE LATE FRIDAY NIGHT AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-270645- /O.CAN.KEKA.SC.Y.0065.000000T0000Z-091127T1100Z/ /O.EXT.KEKA.GL.W.0084.091127T1600Z-091129T0800Z/ /O.EXT.KEKA.SE.W.0037.091127T1800Z-091129T0900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PST THU NOV 26 2009 ...GALE WARNING NOW IN EFFECT FROM 8 AM FRIDAY TO MIDNIGHT PST SATURDAY NIGHT... ...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 10 AM FRIDAY TO 1 AM PST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... NORTH WINDS WILL INCREASE EARLY FRIDAY MORNING TO 30 TO 35 KT AS HIGH PRESSURE BUILDS IN BEHIND A FRONT. GUSTS COULD APPROACH 45 KT FRIDAY NIGHT. THE INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES REACHING HEIGHTS OF 16 FT BY FRIDAY AFTERNOON. WINDS WILL DECREASE AND SEAS WILL SUBSIDE EARLY SUNDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-270645- /O.UPG.KEKA.SC.Y.0065.000000T0000Z-091201T0700Z/ /O.NEW.KEKA.SW.Y.0064.091126T2233Z-091201T0600Z/ /O.EXB.KEKA.GL.W.0084.091127T2000Z-091128T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 233 PM PST THU NOV 26 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WARNING IN EFFECT FROM NOON TO 7 PM PST FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-270645- /O.UPG.KEKA.SC.Y.0065.000000T0000Z-091201T0700Z/ /O.NEW.KEKA.SW.Y.0064.091126T2233Z-091201T0600Z/ /O.EXB.KEKA.GL.W.0084.091127T2300Z-091128T0800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 233 PM PST THU NOV 26 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM PST MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM FRIDAY TO MIDNIGHT PST FRIDAY NIGHT... NORTH WINDS WILL INCREASE EARLY FRIDAY MORNING TO 25 TO 30 KT AS HIGH PRESSURE BUILDS IN BEHIND A FRONT. SOME GUSTS COULD APPROACH 40 KT. THE INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH WAVES POSSIBLY REACHING HEIGHTS OF 13 FT BY FRIDAY AFTERNOON. WINDS WILL DECREASE AND SEAS WILL SUBSIDE LATE FRIDAY NIGHT AS THE PRESSURE GRADIENT WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 25, 2:55 PM PST, 12 hours 13 minutes earlier.
Area forecast discussion, Nov 25, 2:55 PM PST, 12 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 255 PM PST WED NOV 25 2009 .SYNOPSIS...DRY WEATHER WILL PERSIST ACROSS THE REGION THROUGH TONIGHT. A COLD FRONT WILL BRING A CHANCE OF RAIN TO THE REGION THURSDAY AFTERNOON THROUGH FRIDAY MORNING. HIGH PRESSURE WILL BUILD FRIDAY AFTERNOON AND RESULT IN DRY AND STABLE WEATHER THROUGH THE WEEKEND. && .DISCUSSION...ANOTHER NICE DAY ACROSS THE REGION TODAY UNDER LIGHT OFFSHORE FLOW AND A RIDGE ALOFT. PATCHES OF FOG AND LOW CLOUDS WERE OFFSHORE OVER THE WATERS AND SHOULD CREEP ONTO THE COAST THIS AFTERNOON INTO EARLY EVENING. GRADIENTS REMAIN LIGHT WITH DIURNALLY DRIVEN WINDS...SO THE SHALLOW FOG AND LOW CLOUD SHOULD PEEL AWAY FROM THE SHORELINE THURSDAY MORNING AS LIGHT SOUTH WINDS FORM IN RESPONSE TO A DEVELOPING LOW WEST OF OREGON. PRIMARY FORECAST CONCERN CONTINUES TO REVOLVE AROUND THE TIMING OF RAIN THURSDAY AFTERNOON THROUGH EARLY FRIDAY MORNING. AS OF 21Z...THE RAIN FRONT WAS NEARING 135W 40N. THE FRONT WILL SLOW DOWN AS LOW PRESSURE SPINS UP...WEST OF 130W AND NORTH OF 42N TONIGHT. LIGHT RAIN AND PERHAPS A LITTLE BIT OF DRIZZLE MAY HIT THE GROUND AS EARLY AS THURSDAY AFTERNOON IN THE WEAK WARM AIR ADVECTION AND LIGHT SOUTHERLY FLOW IN ADVANCE OF THE MAIN BOUNDARY. PRIAMRY FRONTAL PASSAGE IS EXPECTED THURSDAY NIGHT AS THE 700-500MB TROUGH MOVES OVER THE REGION. BY 4 AM FRIDAY...UP TO THREE-QUARTERS OF AN INCH OF RAIN WILL ACCUMULATE IN DEL NORTE COUNTY...WITH LESS THAN A TENTH SOUTH TO UKIAH AND EAST TO WEAVERVILLE. SNOW LEVELS WILL REMAIN ABOVE ALL THE MAJOR PASSES DURING THE BULK OF THE HEAVIER PRECIP RATES THURSDAY NIGHT...SO WINTER WEATHER TRAVEL CONCERNS APPEAR TO BE MINIMAL AT THIS TIME. COLD AIR ALOFT AND SHALLOW INSTABILITY WILL LINGER THROUGH THE DAY ON FRIDAY AND WE MAY SEE ISOLATED OR SCATTERED WET SNOW ACCUMULATIONS OF 1 INCH OR LESS FROM 2500 TO 3500 FEET OVER THE COASTAL RANGES. ECMWF AND GFS HAS MOISTURE RUNNING OVER THE RIDGE IN NORTHERLY FLOW ON SATURDAY. THIS LOOKS TO BE OVERDONE WITH STRONG HIGH PRESSURE AT THE SURFACE AND BRISK NORTH FLOW IN THE BOUNDARY LAYER. FOR NOW...LEFT THE POSSIBILITY OF LIGHT SHOWERS IN THE FORECAST...MAINLY ACROSS DEL NORTE COUNTY FOR SATURDAY. HIGH PRESSURE WILL REBUILD BY SATURDAY AND HOLD THROUGH SUNDAY. THE DRY AND STABLE WEATHER LOOKS TO CONTINUE INTO MONDAY. HOWEVER... 12Z ECMWF AND 12Z GFS DO SHOW A SHORT-WAVE TROUGH MOVING OVER THE RIDGE MONDAY NIGHT THROUGH TUESDAY FOR AN OUTSIDE CHANCE OF LIGHT RAIN...MAINLY ACROSS HUMBOLDT AND DEL NORTE COUNTIES. IF THE TIMING OF THIS SHORT-WAVE IS CORRECT...HIGH PRESSURE AND DRY OFFSHORE FLOW WILL RETURN ON WED. THIS IS THE FIRST RUN SHOWING RAIN CREEPING BACK INTO THE PICTURE FOR MON->TUE...SO WILL HOLD OFF ON ADDING A CHANCE OF RAIN TO THE FORECAST. DJB && .AVIATION...WEAK HIGH PRESSURE WILL MAINTAIN LIGHT WINDS THROUGH THE NIGHT. SKIES WILL BE MOSTLY CLEAR IN THE EARLY EVENING WITH POCKETS OF MVFR VISIBILITIES DUE TO HAZE. EXPECT STRATUS AND POSSIBLY PATCHY FOG ALONG THE COAST LATER THIS EVENING. THERE WILL BE AN INCREASE IN MID AND HIGH CLOUDS TONIGHT AND THU MORNING AS A FRONTAL SYSTEM APPROACHES THE REGION. THESE HIGHER CLOUDS WILL REDUCE NOCTURNAL RADIATION COOLING IN THE EARLY MORNING...AND MAY DETER FOG DEVELOPMENT ALONG THE COAST AND COASTAL VALLEYS. SKIES SHOULD REMAIN MOSTLY CLEAR INLAND WITH RADIATION FOG DEVELOPING IN THE INTERIOR VALLEYS OVERNIGHT AND INTO THU MORNING. TH && .MARINE...THE SHORT TERM MARINE CHALLENGE IS A LARGE WEST SWELL THAT WILL MOVE THROUGH THE WATERS LATE TONIGHT THROUGH THURSDAY MORNING. SWELL OBSERVATIONS OF 22 TO 26 FT WITH 17 SECOND PERIODS WERE OBSERVED AT BUOY #6 THIS MORNING. A SIMPLE SWELL DECAY MODEL FORECASTS 15 TO 17 FT SWELL WITH 19 SECOND PERIODS IN THE NORTHERN CA WATERS NEAR MIDNIGHT TONIGHT...WHEREAS THE ENP AND SWAN MODELS FORECAST 14 TO 16 FT SWELL AT 16 SECONDS. THE 06Z AND 12Z ENP FORECAST FOR BUOY#6 ALIGNED WELL WITH OBSERVATIONS TODAY AND HAD NO REASON TO DEVIATE MUCH FROM THE MODEL...BUT HAVE FORECASTED SWELL 1 TO 2 FT ABOVE GUIDANCE DUE TO THE SWELL OBSERVED AT BUOY#6. THE SWELL WILL REMAIN BELOW WARNING LEVEL...BUT THE SEAS WILL REMAIN DANGEROUS AND PRODUCE LARGE BREAKERS IN BAYS AND HARBOR ENTRANCES. WINDS NORTH OF CAPE MENDOCINO WILL SHIFT TO THE SOUTH LATE TONIGHT AHEAD OF AN APPROACHING FRONT AND INCREASE SLIGHTLY THURSDAY NIGHT AS THE FRONT NEARS. NORTH WINDS WILL RAPIDLY INTENSIFY BEHIND THE FRONT ON FRIDAY WITH GALES POSSIBLE FRIDAY NIGHT AND SATURDAY...MAINLY OVER THE OUTER WATERS. STEEP SEAS WILL DEVELOP FROM THE STRONG WINDS AND WHEN COMBINED WITH A MODERATE NW SWELL WILL POSE AN EXTRA THREAT TO MARINERS FRIDAY...FRIDAY NIGHT...AND POSSIBLY INTO SAT MORNING. FORECAST MODELS ARE HINTING FOR A BRIEF DECREASE IN WINDS OUT 10 NM SATURDAY MORNING...BUT THE WINDS STAY STRONG BEYOND 10 NM...AND INTENSIFY OVER ALL WATERS IN THE AFTERNOON. THE PRESSURE GRADIENT SHOULD RELAX SATURDAY NIGHT WITH CALMER WINDS BY SUNDAY. A SERIES OF STORMS MOVING ACROSS THE NE PACIFIC WILL MAINTAIN MODERATE NW SWELL THROUGH THE WEEKEND. TH && .EKA WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY FROM 3 AM THURSDAY TO 11 PM PST MONDAY FOR PZZ450-455. SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 11 PM PST MONDAY FOR PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:08 AM PST | Gale Warning | EKA | 71 hr | |
| Nov 26, 3:08 AM PST | Hazardous Seas Watch | EKA | 11 hr | |
| Nov 26, 3:08 AM PST | Hazardous Seas Warning | EKA | 71 hr | |
| Nov 26, 2:33 PM PST | Small Craft Advisory for Hazardous Seas | EKA | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.